MathSciNet Relay Station
MathSciNet bibliographic data
MR358400 (50 #10866) 47A45 (47A65)
Clark, Douglas N. On models for noncontractions. Acta Sci. Math. (Szeged) 36 (1974), 5–16.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement